Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Theory of provable recursive functions


Author: Patrick C. Fischer
Journal: Trans. Amer. Math. Soc. 117 (1965), 494-520
MSC: Primary 02.70
DOI: https://doi.org/10.1090/S0002-9947-1965-0175771-6
MathSciNet review: 0175771
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. F. Kent, Algebraic structures of some groups of recursive permutations, Doctoral thesis, Massachusetts Institute of Technology, Cambridge, Mass., 1960.
  • [2] H. Rogers, Jr., Provable recursive functions, Bull. Amer. Math. Soc. 63 (1957), 140.
  • [3] -, Theory of recursive functions and effective computability, Vol.I, Mimeographed Notes, Massachusetts Institute of Technology, Cambridge, Mass., 1957.
  • [4] Hartley Rogers Jr., The present theory of Turing machine computability, J. Soc. Indust. Appl. Math. 7 (1959), 114–130. MR 0099923
  • [5] -, Recursive functions and effective computability, to be published by McGraw-Hill.
  • [6] Martin Davis, Computability and unsolvability, McGraw-Hill Series in Information Processing and Computers, McGraw-Hill Book Co., Inc., New York-Toronto-London, 1958. MR 0124208
  • [7] Stephen Cole Kleene, Introduction to metamathematics, D. Van Nostrand Co., Inc., New York, N. Y., 1952. MR 0051790
  • [8] D. L. Kreider, Topics in the foundations of mathematics, Dittoed Course Notes, Massachusetts Institute of Technology, Cambridge, Mass., 1959.
  • [9] G. Kreisel, On the interpretation of non-finitist proofs, J. Symbolic Logic 16 (1951), 241-267, ibid. 17 (1952), 43-58.
  • [10] G. Kreisel, Mathematical significance of consistency proofs, J. Symb. Logic 23 (1958), 155–182. MR 0115912
  • [11] -, Personal communication to H. Rogers, Jr. (December, 1956).
  • [12] C. F. Kent, Personal communication (November, 1961).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.70

Retrieve articles in all journals with MSC: 02.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0175771-6
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society